MathSciNet Relay Station
MathSciNet bibliographic data
MR1948912 (2003m:45003) 45D05
Ma, Qing Hua; Yang, En Hao Estimates on solutions of some weakly singular Volterra integral inequalities. (Chinese) Acta Math. Appl. Sin. 25 (2002), no. 3, 505–515.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement